Differential and Integral Equations

On a general class of Birkhoff-regular eigenvalue problems

G. Freiling and V. Rykhlov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 8 (1995), 2157-2176.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369056145

Mathematical Reviews number (MathSciNet)
MR1348970

Zentralblatt MATH identifier
0837.34081

Subjects
Primary: 34B05: Linear boundary value problems
Secondary: 34B27: Green functions 34L10: Eigenfunctions, eigenfunction expansions, completeness of eigenfunctions

Citation

Freiling, G.; Rykhlov, V. On a general class of Birkhoff-regular eigenvalue problems. Differential Integral Equations 8 (1995), no. 8, 2157--2176. https://projecteuclid.org/euclid.die/1369056145


Export citation